Open Access

Marked Gibbs measures via cluster expansion

Full Text

Coming Soon.

Article Information

TitleMarked Gibbs measures via cluster expansion
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 4, 50-81
MathSciNet MR1772233
CopyrightThe Author(s) 1998 (CC BY-SA)

Citation Example

Jose L. Da Silva, Yuri G. Kondratiev, and Tobias Kuna, Marked Gibbs measures via cluster expansion, Methods Funct. Anal. Topology 4 (1998), no. 4, 50-81.


@article {MFAT81,
    AUTHOR = {Da Silva, Jose L. and Kondratiev, Yuri G. and Kuna, Tobias},
     TITLE = {Marked Gibbs measures via cluster expansion},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {4},
     PAGES = {50-81},
      ISSN = {1029-3531},
       URL = {},

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley

All Issues